MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; INSULIN INFUSION SET

UNOMEDICAL A/S MIO; INSULIN INFUSION SET
Model Number MMT-941
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hyperglycemia (1905); Coma (2417)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number is unknown.No set has been returned for investigtations.Thus no reference samples can be investigated and no batch review can be performed.
 
Event or Problem Description
Unomedical reference: (b)(4).A male diabetic is treated with insulin via a medtronic insulin pump and a medtronic mio paradigm mmt-941 infusion set.On (b)(6) 2019 he experience elevated blood glucose at 1064 mg/dl followed by coma.Patient is taken to er where he is hospitalised (lake west hospital) and is in coma for two days.Patient claims that the hyperglycemia, dka and coma is caused by the infusion set.

Brand Name
MIO
Common Device Name
INSULIN INFUSION SET
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3, osted
lejre, 4320
DA  4320
MDR Report Key8849595
Report Number3003442380-2019-00006
Device Sequence Number1561537
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-941
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;